MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM512.6
Medical Device Problem Codes Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: patient-related-factor.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that 12.6mm vicm512.6 implantable collamer lens of a -6.5 diopter was implanted as a replacement into the patient's left eye (os) on (b)(6) 2024 due to refractive surprise.Although, the problem was resolved and the cause of the event was a patient-related-factor.The patient still reports that she is not seeing as well before surgery.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr. suite: 210
monrovia, CA 91016
6263037902
MDR Report Key18685874
Report Number2023826-2024-00556
Device Sequence Number7243239
Product Code MTA
UDI-Device Identifier00841542119115
UDI-Public00841542119115
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberVICM512.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale